# SDR SWAA2024031563563

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHTS INOP 2024-124319.   PERFORMED EMERGENCY LIGHTS - OPERATIONAL TEST IAW B737-700 AMM 33-51-00-710-801; TEST IS OK; NOT DISCREPANCIES WERE FOUND.   INSPECTED PER AMM 33-51-00-710-801-NG.
